Care Beauty

Discover All About Face Beauty

4 serious health problems caused by taking painkillers

Some people treat aspirin as a miracle due to its ability to relieve chronic pain. On the other hand, there is no adult today who has not once taken ibuprofen (such as Advil and Aspirin) or acetaminophen (such as Tylenol), whether the cause was a headache, joint pain, or any other pain. However, Dr. Gary Kaplan, Director of the Kaplan Center for Integrative Medicine, who recently published the book “The Mystery of Chronic Pain and Depression,” observed a group of problems caused by taking painkillers on a regular basis, which are:

 

50 to 75 percent of those who take painkillers for long periods develop chronic inflammation of the small intestine

 

Ulcers. Non-steroidal anti-inflammatory drugs are considered harsh on the stomach, because they cause ulcers and inflammation of the digestive tract, which may result in leakage in the intestine and failure to absorb nutrients as required. Certain foods can also contribute to this problem, such as gluten, soy, and eggs.

 

In addition, painkillers disrupt the good bacteria that support the immune system, so taking them for a long period of time causes chronic diseases.

 

On the other hand, Dr. Kaplan says in his book that 50-75 percent of those who take painkillers for long periods develop chronic inflammation in the small intestine, which begins as bloating and gas, and then over time the person suffers from chronic fatigue and food intolerance.

 

Liver damage. Acetaminophen painkillers do not cause stomach ulcers, but they sometimes harm the liver in unexpected ways. Alcohol can interfere with the way the body breaks down acetaminophen, even at a normal dose, and cause acetaminophen to turn to a toxic level that leads to liver damage.

 

Damage to the kidneys. Ibuprofen painkillers can suppress prostaglandins, which help the kidneys do their job of removing waste from the blood. Therefore, when kidney damage occurs, doctors recommend stopping all non-steroidal anti-inflammatory medications.

 

Increased sensitivity to pain. This is an ironic fact, that painkillers increase the sensitivity to pain. The results of studies on acetaminophen and similar painkillers have shown this phenomenon, when taken to relieve headache pain and pain resulting from knee inflammation. Over time, you need more medications to achieve the same pain-relieving result. Especially if these painkillers are taken regularly. Dr. Kaplan advises a patient who feels pain that requires taking more than one prescription to seek medical attention.

Share:
Leave a Reply

Leave a Reply

Your email address will not be published. Required fields are marked *